# SDR SIMA20150518003

- Difficulty date: May 18, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 38,902 hours, 35,455 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Control Module
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

JET BRIDGE GPU VOLTS ARE AT 38.0 VOLTS & SMELLED AN ELEC SMELL IN GALLEY AREA, FWD  CABIN AREA.  FOUND STRONG ELEC, OVERHEATED, SMELL COMING FROM LIGHTING CONTROL MODULE ASSEMBLY.  R & R CONTROL MODULE ASSEMBLY IAW AMM 33-21-01.  OPERATIONS CHECKED GOOD, NO FURTHER DISCREPANCIES NOTED.
